I have been taking 90mg daily and break out in a sweat numerous times during the day and night. When I do any physical work, I sweat twice as much. Cymbalta has helped my depression and it has worked wonders for my osteoarthritis and fibro pain so I don't want to switch to another drug.
I had the same issue on 90mg and even 60mg. I didn't break out in sweats though; I just got... hot, almost like my blood pressure increased. I didn't find anything to counter it, but then again I didn't look because I didn't mind it much (I'm a sports / athletic guy). I know going down to 60 helps that a lot; I think it's relative to the dose? How long have you been on it? I've also noticed it goes away over time; however, I still wake up sweating at night. (I don't wake up during sleep, but in the morning I'm sweaty... ).
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 1 answer
Posted 11 Jun 2010 • 4 answers
Has anyone ever experienced excessive sweating while taking Cymbalta? I have been on it for about 3?
Posted 19 Apr 2012 • 2 answers
Posted 17 Jul 2016 • 0 answers
Posted 30 Mar 2017 • 3 answers